×

The split common fixed point problem for \(\varrho\)-strictly pseudononspreading mappings. (English) Zbl 1268.65078

Summary: We introduce and analyze the viscosity approximation algorithm for solving the split common fixed point problem for the strictly pseudononspreading mappings in Hilbert spaces. Our results improve and develop previously discussed feasibility problems and related results.

MSC:

65J15 Numerical solutions to equations with nonlinear operators
47H10 Fixed-point theorems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221-239, 1994. · Zbl 0828.65065 · doi:10.1007/BF02142692
[2] C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441-453, 2002. · Zbl 0996.65048 · doi:10.1088/0266-5611/18/2/310
[3] Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071-2084, 2005. · Zbl 1089.65046 · doi:10.1088/0266-5611/21/6/017
[4] Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “Aunified approach for inversion problems in intensity modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, no. 10, pp. 2353-2365, 2006. · doi:10.1088/0031-9155/51/10/001
[5] Y. Censor, A. Motova, and A. Segal, “Perturbed projections and subgradient projections for the multiple-sets split feasibility problem,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1244-1256, 2007. · Zbl 1253.90211 · doi:10.1016/j.jmaa.2006.05.010
[6] G. Lopez, V. Martin, and H. K. Xu, “Iterative algorithms for the multiple-sets split feasibility problem,” in Biomedical Mathematics: Promising Directions in Imaging, Therapy Planning and Inverse Problems, Y. Censor, M. Jiang, and G. Wang, Eds., pp. 243-279, Medical Physics Publishing, Madison, Wis, USA, 2009.
[7] F. Wang and H.-K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4105-4111, 2011. · Zbl 1308.47079 · doi:10.1016/j.na.2011.03.044
[8] H.-K. Xu, “A variable Krasnoselskii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021-2034, 2006. · Zbl 1126.47057 · doi:10.1088/0266-5611/22/6/007
[9] L. Landweber, “An iteration formula for Fredholm integral equations of the first kind,” American Journal of Mathematics, vol. 73, pp. 615-624, 1951. · Zbl 0043.10602 · doi:10.2307/2372313
[10] H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 17 pages, 2010. · Zbl 1213.65085 · doi:10.1088/0266-5611/26/10/105018
[11] A. Moudafi, “The split common fixed-point problem for demicontractive mappings,” Inverse Problems, vol. 26, no. 5, Article ID 055007, 6 pages, 2010. · Zbl 1219.90185 · doi:10.1088/0266-5611/26/5/055007
[12] Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587-600, 2009. · Zbl 1189.65111
[13] A. Moudafi, “A note on the split common fixed-point problem for quasi-nonexpansive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4083-4087, 2011. · Zbl 1232.49017 · doi:10.1016/j.na.2011.03.041
[14] J. Zhao and S. He, “Strong convergence of the viscosity approximation process for the split common fixed-point problem of quasi-nonexpansive mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 438023, 12 pages, 2012. · Zbl 1319.47065 · doi:10.1155/2012/438023
[15] B.-C. Deng, T. Chen, and B. Xin, “Parallel and cyclic algorithms for quasi-nonexpansives in Hilbert space,” Abstract and Applied Analysis, vol. 2012, Article ID 218341, 27 pages, 2012. · Zbl 1253.65080 · doi:10.1155/2012/218341
[16] P.-E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74-79, 2010. · Zbl 1189.49011 · doi:10.1016/j.camwa.2009.09.003
[17] I. Yamada and N. Ogura, “Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 25, no. 7-8, pp. 619-655, 2004. · Zbl 1095.47049 · doi:10.1081/NFA-200045815
[18] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197-228, 1967. · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[19] K. Aoyama and F. Kohsaka, “Fixed point and mean convergence theorems for a family of \lambda -hybrid mappings,” Journal of Nonlinear Analysis and Optimization. Theory and Applications, vol. 2, no. 1, pp. 87-95, 2011. · Zbl 1413.47078
[20] K. Aoyama, “Halpern’s iteration for a sequence of quasinonexpansive type mappings,” Non-Linear Mathematics for Uncertainty and Its Applications, vol. 100, pp. 387-394, 2011. · Zbl 1287.47049 · doi:10.1007/978-3-642-22833-9_47
[21] B.-C. Deng, T. Chen, and Z.-F. Li, “Cyclic iterative method for strictly pseudononspreading in Hilbert space,” Journal of Applied Mathematics, vol. 2012, Article ID 435676, 15 pages, 2012. · Zbl 1325.47118
[22] M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1814-1822, 2011. · Zbl 1281.47050 · doi:10.1016/j.na.2010.10.054
[23] N. Petrot and R. Wangkeeree, “A general iterative scheme for strict pseudononspreading mapping related to optimization problem in Hilbert spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 329-336, 2011. · Zbl 1413.47127
[24] M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 689-694, 2010. · Zbl 1192.47064 · doi:10.1016/j.na.2010.03.058
[25] P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899-912, 2008. · Zbl 1156.90426 · doi:10.1007/s11228-008-0102-z
[26] F. Kohsaka and W. Takahashi, “Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces,” Archiv der Mathematik, vol. 91, no. 2, pp. 166-177, 2008. · Zbl 1149.47045 · doi:10.1007/s00013-008-2545-8
[27] F. Kohsaka and W. Takahashi, “Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 824-835, 2008. · Zbl 1168.47047 · doi:10.1137/070688717
[28] F. Wang and H.-K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4105-4111, 2011. · Zbl 1308.47079 · doi:10.1016/j.na.2011.03.044
[29] S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2082-e2089, 2009. · Zbl 1239.47054 · doi:10.1016/j.na.2009.03.064
[30] M. Eslamian, “Convergence theorems for nonspreading mappings and nonexpansive multivalued mappings and equilibrium problems,” Optimization Letters, vol. 7, no. 3, pp. 547-557, 2013. · Zbl 1287.90076 · doi:10.1007/s11590-011-0438-4
[31] Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 6, pp. 1562-1568, 2010. · Zbl 1229.47117 · doi:10.1016/j.na.2010.04.060
[32] K. S. Kim, “Approximating common fixed points of nonspreading-type mappings and nonexpansive mappings in a Hilbert space,” Abstract and Applied Analysis, vol. 2012, Article ID 594218, 18 pages, 2012. · Zbl 1308.47070
[33] S. Plubtieng and S. Chornphrom, “Strong convergence theorem for equilibrium problems and fixed points of a nonspreading mapping in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 296759, 16 pages, 2010. · Zbl 1206.47081 · doi:10.1155/2010/296759
[34] W. Takahashi, N.-C. Wong, and J.-C. Yao, “Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces,” Journal of Fixed Point Theory and Applications, vol. 11, no. 1, pp. 159-183, 2012. · Zbl 1286.47036 · doi:10.1007/s11784-012-0074-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.